# SDR GTIA2024052138129

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 33,824 hours, 15,336 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL POSSABLE FUME EVENT-PERFORMED TSM 05-50-00-810-831-A FOR IDENTIFICATION OF CAUSE OF ODOR. RAN APU BLEED AND PACKS NO ODOR OF ELECTRICAL FUME WAS NOTED AT THIS TIME. A/C OK FOR SERVICE. MOC 114724
